The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2004, volume: 279, number: 1-3

  1. Frank E. Bennett, Charles J. Colbourn, Ruizhong Wei, Jianxing Yin
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:1-2 [Journal]

  2. Guest Editors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:3-0 [Journal]
  3. R. Julian R. Abel, Iliya Bluskov, Malcolm Greig
    Balanced incomplete block designs with block size 9: part II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:5-32 [Journal]
  4. Ian Anderson, Donald A. Preece
    Narcissistic half-and-half power-sequence terraces for Zn with n=pqt. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:33-60 [Journal]
  5. Frank E. Bennett, Yanxun Chang, Gennian Ge, Malcolm Greig
    Existence of (v, {5, wstar}, 1)-PBDs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:61-105 [Journal]
  6. Marco Buratti, Alberto Del Fra
    Cyclic Hamiltonian cycle systems of the complete graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:107-119 [Journal]
  7. H. Cao, Y. Tang
    On Kirkman packing designs KPD({3, 4}, v). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:121-133 [Journal]
  8. Yanxun Chang, Jianxing Yin
    Further results on optimal optical orthogonal codes with weight 4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:135-151 [Journal]
  9. Kejun Chen, Zhenfu Cao, Dianhua Wu
    Existence of APAV(q, k) with q a prime power =5(mod 8) and k=1(mod 4). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:153-161 [Journal]
  10. Wensong Chu, Charles J. Colbourn
    Optimal (n, 4, 2)-OOC of small orders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:163-172 [Journal]
  11. Beiliang Du
    Existence of optimal strong partially balanced designs with block size five. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:173-190 [Journal]
  12. Kai-Tai Fang, Gennian Ge, Min-Qian Liu, Hong Qin
    Combinatorial constructions for optimal supersaturated designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:191-202 [Journal]
  13. Norman J. Finizio
    One frame and several new infinite families of Z-cyclic whist designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:203-213 [Journal]
  14. Norman J. Finizio, Brian J. Travers
    Z-cyclic generalized whist frames and Z-cyclic generalized whist tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:215-223 [Journal]
  15. Gennian Ge, Alan C. H. Ling
    A survey on resolvable group divisible designs with block size four. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:225-245 [Journal]
  16. Gennian Ge, Rolf S. Rees
    On group-divisible designs with block size four and group-type 6um1. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:247-265 [Journal]
  17. Gennian Ge, Rolf S. Wei
    HGDDs with block size four. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:267-276 [Journal]
  18. Henk D. L. Hollmann, Qing Xiang
    Kloosterman sum identities over F2m. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:277-286 [Journal]
  19. Qingde Kang, Yanfang Zhang, Huijuan Zuo
    Packings and coverings of lambdaKv by k-circuits with one chord. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:287-315 [Journal]
  20. Hadi Kharaghani, Behruz Tayfeh-Rezaie
    Some new orthogonal designs in orders 32 and 40. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:317-324 [Journal]
  21. Selda Küçükçifçi, Charles C. Lindner
    Perfect hexagon triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:325-335 [Journal]
  22. C. David Leach, Christopher A. Rodger
    Hamilton decompositions of complete graphs with a 3-factor leave. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:337-344 [Journal]
  23. Jian-guo Lei
    On large sets of Kirkman triple systems and 3-wise balanced design. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:345-354 [Journal]
  24. Alan C. H. Ling, Pak Ching Li, G. H. John van Rees
    Splitting systems and separating systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:355-368 [Journal]
  25. Meinard Müller, Masakazu Jimbo
    Consecutive positive detectable matrices and group testing for consecutive positives. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:369-381 [Journal]
  26. Wakaha Ogata, Kaoru Kurosawa, Douglas R. Stinson, Hajime Saido
    New combinatorial designs and their applications to authentication codes and secret sharing schemes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:383-405 [Journal]
  27. Gaetano Quattrocchi, Eric Mendelsohn
    Minimum embedding of balanced P4-designs into 5-cycle systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:407-421 [Journal]
  28. Jia-Yu Shao, Ling-Zhi Ren
    Some properties of matrices with signed null spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:423-435 [Journal]
  29. Hao Shen, Renwang Su, Dameng Deng
    Existence of incomplete resolvable minimum coverings of pairs by triples. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:437-462 [Journal]
  30. Douglas R. Stinson, Ruizhong Wei
    Generalized cover-free families. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:463-477 [Journal]
  31. Yunqing Xu, Yanxun Chang
    On the spectrum of r-self-orthogonal Latin squares. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:279, n:1-3, pp:479-498 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002